MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. OMNIFIX®; SYRINGE, PISTON

B. BRAUN MEDICAL INC. OMNIFIX®; SYRINGE, PISTON
Catalog Number 4617100V-02
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by user facility: a plastic fragment was found inside a new syringe from his supply shipment, and later noted a second new empty syringe also contained a small plastic piece, which he did not use and reported to his nurse ambassador.The patient experienced blistering and bruising at the cannula site after removal; these symptoms resolved with residual redness.He also reported new intermittent flecks/floaters and peripheral visual disturbances of uncertain cause.During a subsequent visit, the physician examined the skin and observed no signs of infection.The patient stated that the intermittent eye symptoms continued.No injury was reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.A follow up will be submitted when the investigation results become available.

Brand Name
OMNIFIX®
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem, PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem, PA 18018
Manufacturer Contact
elena reifenstein
824 12th avenue
bethlehem,, PA 18018
MDR Report Key24324096
Report Number9610825-2026-00080
Device Sequence Number9423523
Product Code FMF
UDI-Device Identifier04046963452223
UDI-Public(01)04046963452223
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K071459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4617100V-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown